Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A stronger metric for closed operators in Hilbert space


Author: William E. Kaufman
Journal: Proc. Amer. Math. Soc. 90 (1984), 83-87
MSC: Primary 47A30; Secondary 47D99
MathSciNet review: 722420
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is available, for the closed and densely-defined operators in a Hilbert space, a metric which is stronger than the gap metric while sharing many of its properties. On the bounded operators it is equivalent to the metric generated by the usual operator-norm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A30, 47D99

Retrieve articles in all journals with MSC: 47A30, 47D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722420-9
PII: S 0002-9939(1984)0722420-9
Article copyright: © Copyright 1984 American Mathematical Society